# SDR 2001UALA01601

- Difficulty date: August 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 29,260 hours, 21,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM UPPER CORD HAS EXCESSIVE MATERIAL REMOVED AT BS 312, LBL 14, 20, 23 AND LBL 57.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED T-CAP, SPLICE IN NEW SECTION REPAIR.
